BibTeX record journals/tcs/HofriK94

download as .bib file

@article{DBLP:journals/tcs/HofriK94,
  author    = {Micha Hofri and
               Yaakov Kogan},
  title     = {Asymptotic Analysis of Product-Form Distributions Related to Large
               Interconnection Networks},
  journal   = {Theor. Comput. Sci.},
  volume    = {125},
  number    = {1},
  pages     = {61--90},
  year      = {1994},
  url       = {http://dx.doi.org/10.1016/0304-3975(94)90294-1},
  doi       = {10.1016/0304-3975(94)90294-1},
  timestamp = {Wed, 07 Sep 2011 12:13:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HofriK94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}